# SDR CALA2025082208031

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 81,588 hours, 34,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS RUBBER SMELL IN THE FLT DECK CAPTAIN REPORTS RUBBER SMELL IN THE FLT DECK DURING TAXI PER TOMC. REMOVED AND REPLACED RECIRCULATION FILTERS IAW 21-21-41-000-001-A. RAN APU AND PACKS NO SMELLS NOTED.
